# SDR UPS96220943

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5530 · Vertical Stabilizer
- Part: Horiz Chord
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, VERT FIN TORQUE BOX RT HORIZ CHORD CORRODED OUT OF LIMITS STA 1342 FIN STA 0.  REMOVED DAMAGED SECTION OF CHORD, FAB'D AND INSTALLED REPAIR PARTS PER DHC SK 951-021.
